# SDR SWAA2025051268799

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 58,399 hours, 32,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL REPORTED BY FLIGHT ATTENDANT, COMIMG FROM VENTS. IN CEILING ( AFT GALLEY)<[01] PERFORMED FIM 21-00 TASK 806; NO SMELL & FAULT FOUND AT THIS TIME. CONDITION CHK GOOD PER AMM 05-51-56
